Alert archive / Kansas / Special Weather Statements in 2020
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at May 15, 2020, 3:21 AM CDT for Chautauqua County, Elk County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 3:21 AM CDT (08:21 UTC)
- Expired
- May 15, 2020, 3:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
Counties Chautauqua County, KS, Elk County, KS
The radar
The Wichita radar (KICT), 105 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted.
611
WWUS83 KICT 150821
SPSICT
Special Weather Statement
National Weather Service Wichita KS
321 AM CDT Fri May 15 2020
KSZ069-093-094-098-150845-
Butler KS-Cowley KS-Chautauqua KS-Elk KS-
321 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Butler County in south central Kansas...
Northeastern Cowley County in south central Kansas...
Chautauqua County in southeastern Kansas...
Elk County in southeastern Kansas...
* Until 345 AM CDT.
* At 318 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Latham to Moline to 6 miles southwest of Elk City...and moving
east to southeast at 35 mph.
wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Sedan, Howard, Cedar Vale, Moline, Longton, Grenola, Latham, Peru,
Chautauqua, Elk Falls, Elgin, Niotaze and Hale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are not expected to become severe.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.
LAT...LON 3700 9653 3722 9654 3763 9689 3754 9612
3748 9596 3700 9597
TIME...MOT...LOC 0820Z 276DEG 28KT 3755 9668 3738 9627 3721 9596
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at May 15, 3:08 AM CDT, 13 minutes earlier.
Area forecast discussion, May 15, 3:08 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Wichita KS 308 AM CDT Fri May 15 2020 .SHORT TERM...(Today through Saturday night) Issued at 300 AM CDT Fri May 15 2020 Convective line continues over the Flint hills and southeast KS at this time with the tail end extending back into south central KS. Also beginning to see additional storms developing over SW KS. Latest RAP model veers to the E-SE the moisture transport that is feeding the Flint Hills line of storms, so expect most of the convection to shift E or SE into NE OK later this morning. But the back edge of the low level moisture transport may bring the SW KS convection into south central KS for the early morning hours as well. So could see the convection linger over southern KS for the morning hours before slowly diminishing after sunrise. Latest high Rez models suggest remnant surface boundary will still be located over southern KS for the afternoon hours today. A weak low pressure area is expected to develop over central OK for the afternoon hours, with moisture return just ahead of this low, expected to lead to an unstable airmass creeping into southern KS with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit soundings suggests an elevated mixed layer (EML) will keep any convection from developing. But as the late afternoon progresses into the evening, 850-700h moisture transport increases over the top of the surface boundary, with this EML diminishing enough for convection to develop during the early evening hours over southern KS. Bulk shear isnt all that impressive, around 20-30 kts, so think a few strong to an isolated severe storm or two may be possible given the unstable airmass expected south of the boundary. The bigger concern will be training storms and possible renewed chances of flash flooding for late this evening and overnight, across southern KS. Precipitable water values are still 100-150 percent of normal, so convection could produce some pockets of heavy rainfall. Inherited a flash flood watch for most of the southern KS, and plan on keep this going, given the renewed convective chance. Some uncertainty on how late tonight into early Sat will play out, as latest short term models suggest that moisture transport will shift northeast, possibly leading to most of the convection lifting northeast of the forecast area, by early Sat morning. A moist an unstable environment looks to remain over the eastern half of KS on Sat, as another weak shortwave moves out of the Rockies into the plains. As this shortwave approaches, a cold frontal boundary is expected to drop south across the forecast area for Sat afternoon. Convergence along this boundary is expected to lead to another round of showers and thunderstorms for areas mainly along and east of the KS Turnpike for Sat afternoon into Sat evening. Some uncertainty on how much instability will be available ahead of the front, but shear around 30 kts suggests a strong to severe storm chance, given expected instability of 1000-1500 j/kg. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 300 AM CDT Fri May 15 2020 The Sat evening frontal boundary will finally sweep most of the convective chances to the south and east of the area for Sun into the beginning of the week, as an upper level ridge builds into the high plains. This will give areas hit by heavy rainfall over the last few days a chance to dry out. Expect near normal temperatures in the middle 70s, with the ridge overhead. The dry spell looks to continue at least through Tue and Wed as well. There is a chance of convection returning to the high plains by Tue night, but most of this chance will stay west of the forecast area. Ketcham && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1237 AM CDT Fri May 15 2020 Extremely low confidence forecast after 1200 UTC. Anticipate current storms will continue to spread south into moisture/low level jet. The problem is whether the storms will continue to push south after daybreak or stall (and if so where?) Seems probable that it would slow during the day, as rich moisture feed decreases with the veering 850MB flow. Mainly upslope flow low level flow across the area will persist throughout the day, but if precipitation does not occur, MVFR clouds would be much less likely. Will have some chance for storms again tomorrow afternoon and/or evening, but where/when is really unclear. Opted to not mention those at this time. -Howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 63 77 55 / 60 60 70 20 Hutchinson 73 61 76 52 / 60 60 50 10 Newton 73 62 76 54 / 60 60 70 10 ElDorado 75 62 77 55 / 70 60 80 20 Winfield-KWLD 78 64 78 57 / 60 50 70 20 Russell 74 57 76 50 / 20 80 40 0 Great Bend 71 59 77 50 / 30 70 40 0 Salina 75 61 76 52 / 30 70 60 10 McPherson 73 61 76 52 / 40 70 60 10 Coffeyville 75 65 79 60 / 90 70 90 50 Chanute 76 64 78 58 / 90 70 90 50 Iola 76 64 78 57 / 70 70 90 50 Parsons-KPPF 76 64 78 60 / 90 70 90 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for KSZ069>072-083- 092>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...PJH
Hazardous weather outlook, May 14, 4:05 PM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 405 PM CDT Thu May 14 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152115- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 405 PM CDT Thu May 14 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Strong and severe storms will develop this evening impacting locations along and east of the Kansas Turnpike. The strongest storms will be capable of producing golf ball sized hail, damaging winds of 60 mph, and a brief tornado. Thunderstorms are expected to expand in coverage this evening and overnight impacting much of south central and southeast Kansas. The strongest storms will be capable of producing golf ball sized hail, damaging winds of 60 mph and heavy rainfall. Heavy rain may produce localized flooding and rises on rivers and creeks. See latest Flash Flood Watch for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for strong to severe storms will remain in the forecast for Friday and Saturday. With multiple rounds of thunderstorms expected, the risk of flooding could linger into the weekend. See latest Flash Flood Watch for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening especially along and east of the Kansas Turnpike from Matfield Green to Kansas City. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 15, 2:16 AM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Wichita KS 216 AM CDT Fri May 15 2020 KSZ093-150745- Cowley KS- 216 AM CDT Fri May 15 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Cowley County in south central Kansas... * Until 245 AM CDT. * At 215 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm north of Udall...moving east at 35 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Udall, Atlanta, Rock and Winfield City Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central and southeastern Kansas. LAT...LON 3736 9715 3748 9715 3748 9652 3732 9653 TIME...MOT...LOC 0716Z 272DEG 29KT 3745 9705 KLEINSASSER
Local storm report, May 15, 2:24 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
224 AM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST HOWARD 37.47N 96.26W
05/15/2020 E60 MPH ELK KS LAW ENFORCEMENT
&&
METZGERSpecial weather statement, May 15, 2:42 AM CDT, 39 minutes before
Special Weather Statement National Weather Service Wichita KS 242 AM CDT Fri May 15 2020 KSZ069-093-150815- Butler KS-Cowley KS- 242 AM CDT Fri May 15 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southern Butler County in south central Kansas... Northern Cowley County in south central Kansas... * Until 315 AM CDT. * At 238 AM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Rose Hill to 5 miles southeast of Latham...and moving east at 25 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Andover, Rose Hill, Douglass, Atlanta, Latham, Rock and Beaumont. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for south central and southeastern Kansas. LAT...LON 3744 9715 3766 9715 3767 9653 3731 9652 TIME...MOT...LOC 0741Z 264DEG 24KT 3759 9705 3747 9659 KLEINSASSER
Special weather statement, May 15, 2:47 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Wichita KS
247 AM CDT Fri May 15 2020
KSZ094-098>100-150815-
Montgomery KS-Labette KS-Chautauqua KS-Elk KS-
247 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Montgomery County in southeastern Kansas...
Labette County in southeastern Kansas...
Chautauqua County in southeastern Kansas...
Elk County in southeastern Kansas...
* Until 315 AM CDT.
* At 246 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
southwest of West Mineral to near Mound Valley to Elk City to 8
miles south of Moline...and moving southeast at 45 mph.
Small hail and 50 mph winds are possible with these storms.
* Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego,
Chetopa, Sedan, Altamont, Howard, Cedar Vale, Edna, Dearing, Mound
Valley, Moline, Longton, Elk City, Tyro, Grenola and Peru.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.
LAT...LON 3700 9652 3761 9652 3760 9596 3739 9596
3738 9508 3700 9507
TIME...MOT...LOC 0747Z 305DEG 40KT 3722 9498 3717 9539 3728 9588 3725
9630
KLEINSASSERSpecial weather statement, May 15, 3:16 AM CDT, 5 minutes before
Special Weather Statement National Weather Service Wichita KS 316 AM CDT Fri May 15 2020 KSZ099-100-150845- Montgomery KS-Labette KS- 316 AM CDT Fri May 15 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Montgomery County in southeastern Kansas... Labette County in southeastern Kansas... * Until 345 AM CDT. * At 312 AM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 5 miles north of Havana to near Liberty to Oswego...and moving southeast at 35 mph. wind gusts up to 55 mph will be possible with these storms. * Locations impacted include... Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego, Chetopa, Altamont, Edna, Dearing, Mound Valley, Elk City, Tyro, Liberty, Havana, Bolton, Sycamore, Bartlett, Labette and Parsons Tri City Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for southeastern Kansas. LAT...LON 3700 9596 3738 9597 3738 9508 3700 9507 TIME...MOT...LOC 0816Z 303DEG 28KT 3716 9597 3717 9553 3715 9509 KLEINSASSER
Special weather statement, May 15, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Wichita KS
321 AM CDT Fri May 15 2020
KSZ069-093-094-098-150845-
Butler KS-Cowley KS-Chautauqua KS-Elk KS-
321 AM CDT Fri May 15 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Butler County in south central Kansas...
Northeastern Cowley County in south central Kansas...
Chautauqua County in southeastern Kansas...
Elk County in southeastern Kansas...
* Until 345 AM CDT.
* At 318 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Latham to Moline to 6 miles southwest of Elk City...and moving
east to southeast at 35 mph.
wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Sedan, Howard, Cedar Vale, Moline, Longton, Grenola, Latham, Peru,
Chautauqua, Elk Falls, Elgin, Niotaze and Hale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are not expected to become severe.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.
LAT...LON 3700 9653 3722 9654 3763 9689 3754 9612
3748 9596 3700 9597
TIME...MOT...LOC 0820Z 276DEG 28KT 3755 9668 3738 9627 3721 9596
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:26 PM CDT | Special Weather Statement | ICT | Chase | 34 min |
| May 14, 7:35 PM CDT | Special Weather Statement | ICT | Saline | 25 min |
| May 14, 7:57 PM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 14, 8:17 PM CDT | Special Weather Statement | ICT | Chase | 28 min |
| May 14, 9:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 65 min |
| May 14, 9:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 14, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 60 min |
| May 14, 10:13 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 14, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| May 14, 10:48 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 57 min |
| May 14, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 65 min |
| May 14, 11:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 58 min |
| May 14, 11:48 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 15, 12:02 AM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| May 15, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 15, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 66 min |
| May 15, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 59 min |
| May 15, 12:39 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 9 hr |
| May 15, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| May 15, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 64 min |
| May 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 67 min |
| May 15, 1:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 15, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 15, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 44 min |
| May 15, 2:01 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| May 15, 2:11 AM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| May 15, 2:15 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Wilson | 30 min |
| May 15, 2:16 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| May 15, 2:42 AM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 15, 2:47 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Labette, Montgomery | 28 min |
| May 15, 2:56 AM CDT | Areal Flood Warning | ICT | Elk | 8 hr |
| May 15, 3:16 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 29 min |
| May 15, 4:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 60 min |
| May 15, 4:44 AM CDT | Special Weather Statement | ICT | Reno | 61 min |
| May 15, 5:17 AM CDT | Special Weather Statement | ICT | Labette | 58 min |
| May 15, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 40 min |
| May 15, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 52 min |
| May 15, 5:44 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 31 min |
| May 15, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| May 15, 6:19 AM CDT | Special Weather Statement | ICT | Chautauqua | 56 min |
| May 15, 6:28 AM CDT | Special Weather Statement | ICT | Butler | 62 min |
| May 15, 6:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 15, 6:50 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| May 15, 7:02 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 15, 7:13 AM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood | 5 hr |
| May 15, 7:18 AM CDT | Special Weather Statement | ICT | Greenwood | 57 min |
| May 15, 7:35 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 55 min |
| May 15, 7:55 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 8 hr |
| May 15, 8:17 AM CDT | Areal Flood Warning | ICT | Chautauqua | 7 hr |
| May 15, 8:22 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 7 hr |
| May 15, 9:06 AM CDT | Flash Flood Warning | ICT | Montgomery | 4 hr |
| May 15, 10:47 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| May 15, 12:00 PM CDT | River Flood Warning | ICT | Butler, Cowley | 21 hr |
| May 15, 12:08 PM CDT | River Flood Warning | ICT | Butler | 25 hr |
| May 15, 12:13 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 15, 12:13 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 44 hr |
| May 15, 2:20 PM CDT | River Flood Warning | ICT | Montgomery | 53 hr |
| May 15, 2:29 PM CDT | River Flood Warning | ICT | Butler, Cowley | 51 hr |
| May 15, 3:12 PM CDT | Flash Flood Warning | ICT | Labette | 4 hr |
| May 15, 3:15 PM CDT | Areal Flood Warning | ICT | Neosho | 4 hr |
| May 15, 3:25 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 5 hr |
| May 15, 3:51 PM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
Nearby
Special Weather Statements in Kansas, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.